# SDR DALA2019111436674

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 76,902 hours, 13,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L4 AND R4 EMERG EXIT LTS DID NOT TEST DURING CHECK. REPLACED BATTERY PACK ON POWER SUPPLY M1210. SYSTEM OPERATION IS NORMAL.
